contributor author | Sayed-Nader Shetab-Boushehri | |
contributor author | Sayed-Farhad Mousavi | |
contributor author | Sayed-Behzad Shetab-Boushehri | |
date accessioned | 2017-05-08T21:52:39Z | |
date available | 2017-05-08T21:52:39Z | |
date copyright | February 2010 | |
date issued | 2010 | |
identifier other | %28asce%29ir%2E1943-4774%2E0000176.pdf | |
identifier uri | http://yetl.yabesh.ir/yetl/handle/yetl/65033 | |
description abstract | One of the problems in irrigation structures is sedimentation control in the inlet to the irrigation networks. Water quality for agriculture requires that the sediments be controlled at their entrance point to the networks. This is possible by constructing a settling basin (SB). The bigger the basins, the better the retardation of the sediments but the expenses are higher too. Different mathematical models are developed for SBs. Most of these models show the relationship between efficiency and effective parameters with mathematical formulas. In this research, a computer simulation model was written for calculating the efficiency of a SB. Using this model, another computer program was developed in which design parameters (length, width, depth, slope, and water velocity in the basin) were determined such that the basin has the specified characteristics and minimum construction costs. In this respect, operations research and a lexicographic enumeration algorithm was used. Validation of the computer simulation was performed by applying it to two SBs in Nekouabad diversion dam, west of Isfahan, Iran. The average actual efficiencies of right and left Nekouabad SBs were 31.2 and 36.2%, respectively, while the average calculated efficiencies for right and left SBs were 35.4 and 40.2%, respectively. Application of this program for designing an optimum SB for Nekouabad diversion dam was shown to be promising. | |
publisher | American Society of Civil Engineers | |
title | Design of Settling Basins in Irrigation Network Using Simulation and Mathematical Programming | |
type | Journal Paper | |
journal volume | 136 | |
journal issue | 2 | |
journal title | Journal of Irrigation and Drainage Engineering | |
identifier doi | 10.1061/(ASCE)IR.1943-4774.0000148 | |
tree | Journal of Irrigation and Drainage Engineering:;2010:;Volume ( 136 ):;issue: 002 | |
contenttype | Fulltext | |